Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alisa Lucente

WTF? Cyst on BRIDGE OF NOSE?? WHAT IS THIS...

I started the anti biotic tetracycline...you're suppose to have an intial breakout..so i got this inflamed red bump 5 mm in diameter on the bridge of my NOSE :eh: ..looks like a pimple..but no head. It was painful at first felt like i bumped my nose... but the bump/redness is not going away. its been a week..what do i do? is it a cyst? ..if so i never got any cysts till i started differin then tetracyclie..by the way its not painful anymore. just a tad if i push down on it.

Share this post


Link to post
Share on other sites
Guest papillon

Sounds like a cyst to me. I'm sure it'll go away on it's on... Plus, you are taking tetracycline, so that should help get rid of it in a week or two. :D

Share this post


Link to post
Share on other sites

It is a cyst. You can help things along by bathing it with a red hot wash cloth for 10 minutes and then slapping on a generous amount of BP every night.

But the tetracycline will help sort it out for you too.

Share this post


Link to post
Share on other sites

yes obviosuly, why else would you be prescribed that medicine?

:rolleyes: for moderate ACNE (pimples/zits) NOT FOR CYSTS! I started getting cysts after using differin/tetracycline.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×